# SDR AALA202308297223

- Difficulty date: August 27, 2023
- Submitted: August 29, 2023
- Operation: Air carrier
- Aircraft: N758US
- Make and model: Airbus A319-112
- Aircraft serial: 1348
- Aircraft time: 57,581 hours, 37,295 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Filter
- Part number: UNKNOWN
- Condition: Clogged
- Location: Zone 900 - Lav/G
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: BURNING SMELL NOTED WHILE DESCENDING THROUGH 10,000'. IT WAS A FAIRLY STRONG OVEN AND ELECTRICAL ODOR. FLIGHT ATTENDANTS SMELLED IT ALSO AND REPORTED THAT THE OVENS WERE ALL OFF. THE ODOR DISSIPATED 5 MINUTES LATER AT 3,000'. MAINTENANCE FOUND THE GALLEY EXTRACTION FILTERS COMPLETELY CLOGGED AND CLEANED THEM. NO OTHER DEFECTS WERE NOTED.
